# SDR USAA2013042900006

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,228 hours, 20,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOP ROWS 1, 3 AND 5 ALSO 1ST AND 3RD OVERHEAD LIGHT INOP.  BAD WIRE HARNESS SEAT 3B.  REMOVED AND REPLACED EMERGENCY LIGHT WIRE HARNESS.
